Journal of the ACM Bibliography

C. L. Chang and J. R. Slagle. Completeness of linear refutation for theories with equality. Journal of the ACM, 18(1):126-136, January 1971. [BibTeX entry]
Additional Key Words and Phrases: theorem-proving, resolution, paramodulation, $E$-unsatisfiable sets, unit, input, linear refutations, functionally reflexive axioms, first-order logic with equality, set of support, unit factors

Selected papers that cite this one

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database